On the conformal geometry of transverse Riemann-Lorentz manifolds



Downloads per month over past year

Aguirre Dabán, Eduardo and Fernandez, V. and Lafuente, J. (2007) On the conformal geometry of transverse Riemann-Lorentz manifolds. Journal of geometry and physics, 57 (7). pp. 1541-1547. ISSN 0393-0440

[thumbnail of 01.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0393044007000046


Physical reasons suggested in [J.B. Hartle, S.W. Hawking, Wave function of the universe, Phys. Rev. D41 (1990) 1815-1834] for the Quantum Gravity Problem lead us to study type-changing metrics on a manifold. The most interesting cases are Transverse Rieniann-Lorentz Manifolds. Here we study the conformal geometry of such manifolds.

Item Type:Article
Uncontrolled Keywords:Singularities; Extendability; Metrics
Subjects:Sciences > Physics > Mathematical physics
Sciences > Mathematics > Numerical analysis
ID Code:14641
Deposited On:17 Apr 2012 10:25
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page